# SDR SIMA202107265001

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 40,354 hours, 34,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT BRACKET BROKEN MEL 25-32 - AUTH# 070350M-C REF LOG PAGE 4766000 ITEM: 1 .-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16 OPC GOOD. MEL 25-32 AUTH# 070350M-C RESTORED
